# SDR C2XA99IA567

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: S53678008216300
- Condition: Corroded
- Location: Frame 39-41
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT 'Z' CHANNEL WAS FOUND TO BE CORRODED FROM FRAME 39 TO FRAME 41.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED 'Z' CHANNEL IAW ATR42-320 SRM 51-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
